There are 2^c symmetrically continuous functions

Chlebik, Miroslav (1991) There are 2^c symmetrically continuous functions. Proceedings of the American Mathematical Society, 113 (3). pp. 683-688. ISSN 0002-9939

Full text not available from this repository.

Abstract

The purpose of this paper is to prove that the power of the set of symmetrically continuous real functions is 2c (c is the power of the continuum). This surprisingly contrasts with the set of continuous (or Borel) real functions, the power of which is c.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Miroslav Chlebik
Date Deposited: 06 Feb 2012 19:43
Last Modified: 09 Jul 2012 15:04
URI: http://sro.sussex.ac.uk/id/eprint/21947
📧 Request an update